# SDR DALA1103280909

- Difficulty date: January 17, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,630 hours, 48,164 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Guard
- Part number: 4924729503
- Condition: Misinstalled
- Location: Control Cables
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MX CHECK FOUND A FLIGHT CONTROL CABLE GUARD INCORRECTLY INSTALLED AND WITH HARDWARE MISSING.  4 CONTROL CABLES THAT RUN NEXT TO THE LT SIDE CATWALK ON THE AFT 48 SECTION.  WERE ROUTED THRU THE OUTSIDE OF THE CABLE GUARD INSTEAD OF THE INSIDE.  THE CABLES WERE RUBBING ON THE GUARD AND ON E CABLE WAS WEDGED BETWEEN A SCREW HEAD AND THE GUARD.
